# SDR SWIA2025021403

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 41,436 hours, 37,263 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGES.  QRH PROCEDURE FOLLOWED AND RETURN TO FIELD ACCOMPLISHED.  ON POST-FLIGHT INSPECTION, HYDRAULIC FLUID FOUND LEAKING OUT OF NOSE GEAR ASSEMBLY.    (FLIGHT 5513 - FILED CLOSED)    PSEU CODES FOR LEG 01S23 FAR - NOSE GEAR OLEO EXTENDED ON THE GROUNDS35 NEAR - NOSE GEAR DOWNLOCK #2 ON THE GROUNDS21 NEAR - NOSE GEAR DOWNLOCK #1 ON THE GROUNDS22 FAR - NOSE GEAR UPLOCK ON THE GROUNDS30 FAR - LEFT NOSE GEAR DOOR OPENS31 FAR - RIGHT NOSE GEAR DOOR OPENS32 FAR - NOSE GEAR DOOR UPLOCK DI14 ON - LEFT NOSE GEAR DOOR OPENDI15 ON - RIGHT NOSE GEAR DOOR OPENDI11 OFF - EXTEND COMMAND DI09 ON - RETRACT COMMAND
